# SDR 9611439973

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Handle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WAS JAMMED IN THE UP POSITION AFTER TAKEOFF.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  MAINTENANCE INSPECTED COMPLETE GEAR SYSTEM AND PERFORMED GEAR SWING UP TO TEN TIMES.  PROBLEM COULD NOT BE DUPLICATED.
